# SDR C2XA06CL092

- Difficulty date: November 27, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 10,765 hours, 8,454 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360113350023
- Part serial: 228085
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAE FLIGHT 2097 - THE CREW REPORTED A NR 2 ENGINE FIRE DETECT FAIL ECIAS MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FIRE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
